Announcement

Collapse
No announcement yet.

Singular and Zrytex made symptoms worse???

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • traceann
    replied
    Hi Birgie! I take Hydroxyzine (Atarax/Vistaril) and Zyrtec - just those two, and for me I haven't been bothered, only helped. But, I have no experience with Singulair - so I can't really say one way or another on my experience, lol.

    I think you should contact your doctor's office and let them know what's going on, for my Zyrtec has always been a helper to my IC (even though that one I started taking because of my allergies). But, as I said, I have no experience with the Singulair, hopefully those who do will chime in! It could also be a sneaky UTI creeping up, I know for me getting up in the night was one of the first inklings I could have one starting...not all the time, but it puts me on my toes when it does happen,

    I am sure others will chime in who've had experience with the Singulair too - in the mean time I hope you are feeling good today!

    Leave a comment:


  • birgie
    started a topic Singular and Zrytex made symptoms worse???

    Singular and Zrytex made symptoms worse???

    I was just told by my doc to take both Singular and Zrytex but last night I had to get up and use the bathroom twice and I never get up since Ive had IC. Also I had a little pain and I usually dont have pain just frequency. I am just wondering if they are making my symptoms worse?? Is atarax the same? Maybe I should try that? Just need some feedback. Thanks
Working...
X